# SDR CA960415006

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2436 · DC Regulator
- Part: Control Unit
- Part number: 700122490420
- Condition: Internal Failure
- Location: #1 Dc Generator
- Part time: 13,942 hours
- Component: Plessey
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN)#1 GENERATOR FAILED. FOUND GENERATOR CONTROL UNIT HAD INTERNAL FAILURE. REPLACED GCU.
